# SDR SWAA2022071114279

- Difficulty date: June 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Component: Aar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE FLOOR PANEL 140CF AT LEVEL BS787 STR 25R AND WL 157.79 AFT CARGO COMPARTMENT 2022-306960 / [01] REPLACED PLATE FLOOR PANEL 140CF AT LEVEL BS787 STR 25R AND WL 157.79 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 453A2611 REV C;[02] REPLACED PLATE FLOOR PANEL 140CF AT LEVEL BS787 STR 25R AND WL 157.79 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING 453A2611 REV C
